# SDR AALA202405231957

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 41,768 hours, 17,560 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Detached
- Location: L1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE PARTIALLY HANGING FROM SLIDE COVER. REINSTALLED ESCAPE SLIDE PACK AND COVER. PER AMM 25-68-01-400-803.
